# SDR MALA965176

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Spring
- Part number: 2724010001
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3430 - AFTER TAKEOFF FROM LSE, THE CARGO DOOR PRIMARY AND SECONDARY WARNING LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO LSE.  MAINTENANCE REPLACED THE OVERCENTERING SPRING, P/N 27-24010-001, AND REPLACED A BENT ROD ASSEMBLY, P/N 27-24133-155.  ALL CHECKS SATISFACTORY.  (M)
